FIFEX FORTE 180mg TABLETS(FEXOFENADINE)
Each film coated tablet contains:
Fexofenadine HCl … 180mg
Seasonal Allergic Rhinitis
FIFEX is indicated for the relief of symptoms associated with seasonal allergic rhinitis in adults and children 12 years of age and older. Symptoms treated effectively were sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes.
Chronic Idiopathic Urticaria
FIFEX is indicated for treatment of chronic idiopathic urticaria in adults and children 12 years of age and older. It significantly reduces pruritus and the number of wheals.
Available in pack of 1 x 10 tablets